i have been in contraceptive injection with my bf last december 2007,coz he told me to get for it to prevent pregnancy,he told me it will last for 3 months,,,so meaning it will end for march 2008
so end of march,a stain of blood only came in my panty then after that nothing else
but until now,i still dont have my menstration ,i have not been in sex until july 30 2008...i ask him why is that,,,but he answer me back like its only the side effect,i am still curoius about it...then last 2 weeks i think,i feel different in me,like i have suffer in morning sickness,im always sleepy even i get enough sleep,i am sensitive when i come to comfort room,i vomit in morning...then every 4 hours im always hungry...then the most is,my tummy is changing its shape...do u think im pregnant already?but i still dont get my mentration..please help me or do i need to checked myself in the doctor....i still finding out what else in me...
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?